MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM SPINE SYSTEM FIXED BOLT, STANDARD 6 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH EXPEDIUM SPINE SYSTEM FIXED BOLT, STANDARD 6 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 175422640
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on an unknown date in (b)(6) 2021, during an l3 to l5 lumbar fusion plif procedure while final tightening, the locking nut on a expedium offset 6x40 mm screw.The surgeon sheared the top threads of the screw.The screw was removed and the sheared off portion of the screw was recovered.The screw was replaced with another 6 x 40 mm screw.No surgical delay reported.There was no patient consequence.The procedure was successfully completed by removing and replacing the screw.This report is for one (1) expedium spine system fixed bolt, standard 6 x 40mm.This is report 1 of 1 for (b)(4).

Brand Name
EXPEDIUM SPINE SYSTEM FIXED BOLT, STANDARD 6 X 40MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11563477
Report Number1526439-2021-00529
Device Sequence Number4183222
Product Code NKB
UDI-Device Identifier10705034250656
UDI-Public(01)10705034250656
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number175422640
Device Catalogue Number175422640
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/24/2021
Patient Sequence Number1
Patient Age70 YR